MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lpa2 reagent lot number was 80828001 with an expiration date of 31-dec-2025.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for an unspecified number of patient samples tested with tina-quant lipoprotein (a) gen.2 (lpa2) assay on a cobas c503 analytical unit.The following examples of discrepant results were provided: sample 1: initial result from the analyzer: 78 mg/dl 1st repeat result from the analyzer: 62 mg/dl.2nd and 3rd repeat results from another c 503 analyzer: both 50 mg/dl.4th and 5th repeat results from the analyzer: both 50 mg/dl.Sample 2: initial result from the analyzer: 62 mg/dl 1st repeat result from the analyzer: 48 mg/dl.2nd repeat result from the other c503 analyzer: 30 mg/dl.3rd repeat result from the other c503 analyzer: 28 mg/dl.4th repeat result from the analyzer: 29 mg/dl.Sample 3: initial result from the analyzer: 80 mg/dl.1st repeat result from the analyzer: 62 mg/dl.2nd and 3rd repeat results from the other c503 analyzer: both 49 mg/dl.The repeat results were deemed to be correct.No questionable results were reported outside the laboratory.
 
Additional Manufacturer Narrative
The calibration was last performed on 26-dec-2024.Qc recovery was within the customer's established ranges.There was no indication of a performance issue with the reagent.The field service engineer checked the instrument and found no root cause for the issue.He then performed precision studies and they were within specifications.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN.2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21453152
Report Number1823260-2025-00534
Device Sequence Number20632203
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number08106126190
Device Lot Number80828001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown